# SDR AALA20040173

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS FOR TAIL CONE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
